Nurofen Max Strength Joint & Back Pain Relief 512mg - 24 Tablets

£8.99
24 | £0.37 per 1
6513336

Nurofen Max Strength Joint & Back Pain Relief 512mg Tablets.
Contains Sodium Ibuprofen 512mg (equivalent to Ibuprofen 400mg).
See details below, always read the label.

Suitable for: Adults and children over 12 years of age.
Active ingredients: Ibuprofen.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 32 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

For the relief of:

  • Headache
  • Migraine
  • Rheumatic pain
  • Period pain
  • Backache
  • Neuralgia
  • Dental pain
  • Muscular pain
  • Feverishness
  • Cold and flu symptoms
  • Sore throat
  • Non serious Arthritis pain

Suitable for

Adults and children over 12 years of age.

 

Age Restriction.

You must be at least 16 years old to purchase this product.

How to use


Read the enclosed leaflet carefully before use.


For oral administration and short term use only.

Adults, the elderly and children and adolescents between 12-18 years: Swallow 1 tablet with water up to three times a day as required.

Leave at least 4 hours between doses. Do not take more then 6 tablets in any 24 hour period.

Do not give to children under 12 years of age.

Children and Adolescents between 12-18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.

Adults: If the product is required for more then 10 days, or if the symptoms worsen, a doctor should be consulted.


Hazards and Cautions

Do not take more medicine than the label tells you to.

Do not take if you:

  • Have or have had two or more episodes of stomach ulcer, perforation or bleeding
  • Are allergic to ibuprofen or any other ingredients of the products, aspirin or other related painkillers
  • Are taking other NSAID painkillers, or aspirin with the daily dose above 75mg

Keep all medicines out of the sight and reach of children.

Speak to a pharmacist/doctor before taking if you:

  • Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, hear, liver, kidney or bowel problems or are dehydrated
  • Are a smoker
  • Are pregnant
  • Are on a restricted sodium intake

Active ingredients

Ibuprofen.

Ingredients

Active ingredients: each tablet contains Sodium Ibuprofen 512mg (equivalent to Ibuprofen 400mg).

Also contains: Sucrose.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.